Derived Translation Planes Admitting Affine Elations.

David A. Foulser

Mathematische Zeitschrift (1973)

  • Volume: 131, page 183-188
  • ISSN: 0025-5874; 1432-1823

How to cite


Foulser, David A.. "Derived Translation Planes Admitting Affine Elations.." Mathematische Zeitschrift 131 (1973): 183-188. <>.

author = {Foulser, David A.},
journal = {Mathematische Zeitschrift},
pages = {183-188},
title = {Derived Translation Planes Admitting Affine Elations.},
url = {},
volume = {131},
year = {1973},

AU - Foulser, David A.
TI - Derived Translation Planes Admitting Affine Elations.
JO - Mathematische Zeitschrift
PY - 1973
VL - 131
SP - 183
EP - 188
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.